Average Frobenius distribution of elliptic curves

Volume 124 / 2006

Kevin James, Gang Yu Acta Arithmetica 124 (2006), 79-100 MSC: Primary 11G05; Secondary 11N05. DOI: 10.4064/aa124-1-7

Authors

  • Kevin JamesDepartment of Mathematical Sciences
    Clemson University
    Box 340975
    Clemson, SC 29634-0975, U.S.A.
    e-mail
  • Gang YuDepartment of Mathematics
    University of South Carolina
    1523 Greene Street
    Columbia, SC 29208, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image